Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Swollen right wrist, raised vein, tingling sensation. Histroy of attatching IV to that vein. Visit to doctor needed?

My right wrist is swollen, and the vein (I think it is the radial artery) is raised quite a bit. Prior to this, about three weeks ago, I was carrying my 22 lb. granddaughter and felt tingling in the same area. Last week, I had a colonoscopy and the anesthesiologist tried to attach the IV to that vein and now it is bruised. Should I see a doctor? Email: YYYY@YYYY If I should see a doctor, what type of doctor? Also, please answer only if free of charge. Many thanks!
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
After an attachment if the i.v. line, it is common for the nearby veins to get inflamed. This usually subsides in a week with rest and hot fomentation and mild pain killers.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor